| Catalog Number |
ARS1023305 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the hrs proximal body spacer screw malfunctioned.The screw was not advancing and just spinning in the proximal body.
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
Additional Manufacturer Narrative
Correction: h6 health impact code.The reported event was not confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the received device appears to be in excellent condition.The device exhibits relatively few marks to the exterior.There are some water marks which confirm the device has been used and undergone cleaning.There is no bending or damage to the proximal fins of the device.Slight deformation to the set screw hex footprint was observed.A functional inspection confirmed the capture pin would not lower as intended to engage with mating parts.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design-related problems were found during the investigation.Based on investigation, the root cause was attributed to abnormal use.The failure was caused by aggressive usage which led to the internal spring that controls the capture pin movement lose its compression ability.The weakening of the spring can result in the event noted in this complaint.If more information is provided, the case will be reassessed.